Adamyan,K.M.; Arov D,Z.(1968)
A general solution of a problem in linear prediction of statioanry processes
Theory of Probability and its Applications vol.13,no.3, 394-407

Ahlfors,L.V.(1960),
FUNDAMENTAL POLYHEDRONS AND LIMIT POINT SETS OF KLEINIAN GROUPS
PNAS 1966 55 (2) 251-254

Ahlfors,L.V.(1967),
Hyperbolic motions
Nagoya Mathematical Journal 29,163-166

Behnke,H. and K.Stein:E
itwicklungen analytischer Funktionen auf Riemannschen Flachen,Math. Annalen 120(1948),430-461
Bers.L.:
On rings of analytic functions,
Bull.Amer.Math.Soc.54(1948)311-315

Birkhoff,G.D.(1920)
Oeuvres de Henri Poincaré
Bull. Amer. Math. Soc. 26 (1920), 164-172.

Birkhoff,G.D. (1932)
Proc.Nat.Acad.Sci,18,650

Bloch,A.:Les theoremes de M.Valirion sur les fonctions entiers,et la theorie de l’uniformisation. Ann.Fac.des Sciences, Univ.de Toulouse 17(1925)1-22

Borichev Alexander, (2000)

On weighted polynomial approximation with monotne weights, S0002-9939-00-05511-8.pdf

Proc.AMS vol.128,no.12,3613-1619 

Caratheodory, Constantin(1937)

The most general transformations of plane regions which transform circles into circles,

Bulletin AMS,vol 43,573-579

 

Cohen, P.J.

A note on constructive methods in Banach algebras,159-163

Proc.A.M.S.

 

Connel,E.H. ad Porcelli:
A proof of power series expansion without Cauchy’s formula,
Bull.Amer.Mat.Soc.67(1961):177-81

Djurdje Cvijovic; Jacek Klinowski (1997)
New rapidly convergent series representations for $\zeta(2n+1)$

Proc. Amer. Math. Soc. 125 (1997), 1263-1271.

Duffin,R. J.:
Rubel’s universal differential equation
PNAS 1981 78 (8) 4661-4662

Glasser,M.L. ; Zacker,I.J.(1977)
Extended Watson integral for the cubic lattices

PNAS vol.74 ,no.5,pp.180-1801,1977


Grauert,H. and H.Reckziegel:Hermitische Metriken und normale Familien holomorpher Abbildungen. Math.Zeit

Griffiths, Phillip A.(1966)
THE RESIDUE CALCULUS AND SOME TRANSCENDENTAL RESULTS IN ALGEBRAIC GEOMETRY, II

PNAS 1966 55 (6) 1392-1395

Helmer,O.
The elementary divisor theorem for certain rings without chain condition.
Bull.Amer.Math.Soc.49(1943),225-236

Is’sa,H.(1966)
On the meromorphic function field of a Stein variety,Annals of Math.83(1966),34-46

Ito,T(2006)
On an integral representation of special values of the zeta function at odd integers

J.Math,Soc,Japan,58,no.3,2006

Iwata,Giiyi(1969)
Evaluation of the Watson Integral of a Facecentered Lattice御茶ノ水女子大学自然科学報告,20(2)13-18

Jyoyce,G,S,;Zucker,I.J.(2004)
On the evaluation of generalized Watson integrals
Proceedings of AMS,vol.133,no.1,71-81

Kakutani,S(1936)
Applications of the theory of pseudo-regular functions to the type-problem of Riemann surfaces

Japanese journal of mathematics :transactions and abstracts Vol. 13(1936)

Kakutani,S(1936)
On the function m(r, a) in the theory of meromorphic functions

Japanese journal of mathematics :transactions and abstracts Vol. 13(1936)

Kakutani,S(1944)
On Brownian motions in $n$-space

Proceedings of the Imperial Academy;Volume 20, Number 648-652

Two-dimensional Brownian motion and harmonic functions

Proceedings of the Imperial Academy;Volume 20, Number 706-714

Kakutani,S.(1945)
Two-dimensional Brownian motion and the type problem of Riemann surfaces

Proceedings of the Japan Academy;Volume 21, Number 3

Kakutani, S,(1945)
Markoff process and the Dirichlet problem

Proceedings of the Japan Academy;Volume 21, Number 4.227-233

Komatsu,Y.(1950)
Isoperimetic Inequality
J.Math.Soc.Japan,2,(1950)57-63

Kovacic,Jerald J(2005)
Picard-Vessiot theory,algebraic groups and group schems

Malgrange,B.:
Existence et approximation des solution des equationns aux derivees partielles et des equations de convolution, Annales de l’institute.Fourier 6(1955)271-355

Martin,R.T.W.; Representation of Simple Symmetric Operators with Deficiency IIndices (1,1) in de Branges Space, Complex Anaal.Oper.Theory(2011)5:545-577


McMullen,C. Riemann surfaces, dynamics and geometry: Course Notes,


Nakai,M.:
On ringsof analytic functions on Riemannsurfaces,Proc.Japan.Acad.39(1963)78-84

OLAV NJÀSTAD
CONVERGENCE OF THE SCHUR ALGORITHM
PROCEEDINGS of the AMERICAN MATHEMATICAL SOCIETY
Volume 110, Number 4, December 1990

Osgood,William F. (1912)
On the Uniformization of Algebraic Functions(pp. 143-162)

Plunkett,R.L.
A topological proof of the continuity of the derivatives of a function of a complex variable Bull.Amer.Math.Soc.65(1959)1-4

Rubel, L. A.:
A universal differential equation,(1981)
Bul Am. Math. Soc. 4, 345-349.

Sarason.,D.,(1973)

Algebras of Functions on the Unit Circle

Bull. AM.Math.Soc.vol79,no.2,286-299

Sarason.,D.,(1998)

Holomorphic Spaces: A Brief and Selective Survey,

Holomorphic Spaces MSRI Publications vol 33

Shibuya, Y.:
On Algebraic Differential Equations
Funkcialaj Ekvacioj,13(1970),51-59

Tsuji, M.(1942)
On an extension of Bloch’s theorem

Proceedings of the Imperial Academy,vol 18,no.4i; 170-171

Tsuji, M.(1942)
View Abstract On a theorem of F. and M. Riesz
Proceedings of the Imperial Academy,vol 18,no.4; 172-175

Tsuji, M.(1942)
On Green’s lemma
Proceedings of the Imperial Academy,vol 18,no.4; 176-178

H. S. Wall, Continued fractions and bounded analytic functions, Bull. Amer. Math. Soc. 50
(1944), 110-119.

Wermer,J.(1953) 

On algebras of continuous functions

Proc.Amer.Math.Soc,vol.4,866-869

 



川平 友規

複素解析特論


川崎 徹郎


 

野口潤次郎

Home Pageof Noguchi, Junjirou

 連合機関誌・全国数学連絡会機関誌・数学の歩み。


斎藤 利弥 
Riemann の問題数学, Vol. 12 (1961) No. 3 pp.145-159
福原 満洲雄
1階常微分方程式の不動特異点について 日本数学会 , 数学,vol.7(1955)65-74
福原 滿洲雄,大橋 三郎 (1950)
初等函數で表わせるRiemannのP函數の型の決定について
日本数学会 , 数学,vol.2(1950)227-230
木村 俊房
Malmquistの定理の拡張日本数学会 , 数学 Vol.8 , No.1(1956)pp.1-11

志村 五郎

保型函数と整数論

数学vol.13(1960)p.193-205

岩沢 健吉

代数体と函数体とのある類似について

vol.15(1963)no.2, pp.65-67

 

 

 

 

Annales de l’institute.Fourier
Annals of Math.
Ann.Fac.des Sciences, Univ.de Toulouse
Bull.Amer.Math.Soc.
Funkcialaj Ekvacioj
Math. Annalen

Math.Zeit

PNAS.

Proc.Japan.Acad

日本数学会 , 数学

 

Riemann surface:

 Rauch,H.E. A transcendental view of the space of algebraic Riemann surfaces, Bulletin A.M.S.71(1965)1-39

Remmert, reinhold(1988)From Riemann Surfaces to Complex Spaces, Societe Mathematique de France

Farkas H., Kra I. Riemann surfaces (Springer 1980)(L)(T)(ISBN 0387904654)(177s).djvu

京都数理解析研究所 No.364 擬等角写像とリーマン面 Quasi-Conformal Mapping and Riemann Surface   
1979/06/11~1979/06/13 楠 幸男 

 
S.K.Donaldson, Riemann Surfaces, 2004

アーカイブ